Doctor insights on:
Lexapro Withdrawal Dizziness
Quit taking lexapro (escitalopram) 48 hours ago around this time I only took 2, 5mg doses could I be having withdrawals or is it just my anxiety depersonalized dizzy?
Lexapro (escitalopram): Could be either, so consult with your doctor to possibly go slower with the tapering of the dose. ...Read more
Dizzy: Probably not immediately after taking the mecication. ...Read more
I started Lexapro (escitalopram) 3 days ago and am experiencing worse anxiety and dizziness. Is this normal?
Dose dependent: Side effects. One has to remember that lexapro (escitalopram) is quite potent. Usual guideline I use is 5mg lexapro (escitalopram) is equal to about 20mg fluoxetine (Prozac). So make sure your dose has started out low and gone slow to adjust upward. Too fast and yes, side effects like you describe could be experienced. Please speak to your doctor asap about all possible causes and adjust medication as necessary. ...Read moreSee 1 more doctor answer
When will the constant dizziness disappear? I quit taking a daily 10mg dosa of Lexapro (escitalopram) sat. And it feels like I'm constantly intoxicated.
Call Dr who prescrbd: Call the doctor who prescribed it - he or she should be able to help you troubleshoot a solution. ...Read more
On Lexapro (escitalopram) 20 mg for 1 yr. DR dev a step-down system (over 2 mos). Since taking the last dose a wk ago, very dizzy, sick, etc. How long will this last?
Approximately how long can it take for the dizziness (lightheaded) to go away from stopping lexapro (escitalopram) 10 mg.?
SSRI discontinuation: Syndrome - How long were you on the lexapro (escitalopram)? SSRI withdrawal sxs' are less likely if you were on the medication a short time. You were also on a low dose which helps. A guess would be that it would start diminishing a few days after it started (not necessarily after stopping the med). If you still are having sx's that you believe may be due to stopping lexapro (escitalopram) after 2 weeks - than let your > ...Read moreSee 1 more doctor answer
Was it okay to stop lexapro (escitalopram) after only taking 2 low doses of 5mg? Feeling dizzy and anxious. Headaches gone though. Is this permanent?
Lexapro (escitalopram): No it will go away soon. Common side effects from stopping this medicine. ...Read more
Stopped taking lexapro (escitalopram) fpr about two weeks aftrer being on it for about a year ive been having horrible nausea and dizziness should I justrestart it?
Lexapro, (escitalopram) Anxiety: I understand your distress. Symptoms of Lexapro (escitalopram) withdrawal will decrease in intensity if you decreased the dose of Lexapro (escitalopram) gradually. Believe in Healing powers of your body! Nausea and dizziness can also be due to stress in your life causing Anxiety. See Psychiatrist for Diagnosis, discuss reasons for starting Lexapro (escitalopram), side effects, withdrawal symptoms and management; Therapy for stresses in life ...Read more
Been taking 20 mg Lexapro (escitalopram) for almost 4 weeks now. Have started to feel very tired and dizzy. Also taking Quillivant XR. Do I need to lower my lexapro (escitalopram)?
See your doctor: Too little info. To answer question. Could be from either med's side effects, drug interaction or other reasons. Did you get a baseline EKG before starting Quillivant? If not, would suggest get one to make sure no cardiac side effects. Need to know what meds and doses you've been taking when you felt very tired/dizzy. Talk to your prescribing doctor without delay for guidance. ...Read moreSee 2 more doctor answers
On Lexapro (escitalopram) and klonopin and I sometimes feel dizzy I'm just wondering if the pills do this... I'm on them fit a little over two months?
Forgot to take Lexapro (escitalopram) & I'm dizzy, super tired and I slept like 14 hours today. I am also very irritable. Is this normal? Took it 40 min ago?
Just took my first dose of Lexapro (escitalopram) switching from 150 mg of Zoloft to 20 mg of lexapro (escitalopram). So worried it will make me dizzy? Will it
Possible: Dizziness is one of the common side effects of lexapro (escitalopram). Dizziness is mentioned as a common side effect of a lot of psychiatric and non- psychiatric medications. Fatigue and somnolence is experienced by a lot of patients, who are on lexapro (escitalopram). Thanks. ...Read more
On Lexapro (escitalopram) for 11 days for anxiety. Very weak and dizzy. Can I switch to Valium? Rhis worked for me once before.
Switching from Zoloft to lexapro (escitalopram). Worried Lexapro (escitalopram) will make me dizzy? How common is dizziness so worried.
I'm on 10 mg Lexapro (escitalopram) and took an Imitrex also last night for a migraine. Was this safe, because I woke up feeling jittery, dizzy, and hyper.
Tomorrow I'm to stop Cymbalta (duloxetine) and up my Lexapro to 20mg. Will I get the side effects again like when started lex 2wks ago? Dizzy, lightheaded, etc?
Don't expect it to: Having gotten past tem, there's good reason to think you'll be okay. It's not impossible for some to return, but your Dr can slow down the rate of increase if necessary - It will really help if you don't expect them to return since many of these feelings can be generated by our minds alone from the familiar recent experience. This is unnecessary but easy to do. Don't! I hope it goes well. ...Read more
I am on 10mg of Lexapro (escitalopram) for anxiety. For 8 weeks I felt brilliant. Now each morning I get up feeling jittery and irritable. Out walking today I got dizzy?
Go to psychiatrist.: I believe that you have been so anxious and depressed that the reuptake of Serotonin made you feel initially brilliant. There are 2 possibilities: you still feel depressed that you may need more Lexapro (escitalopram) or you are now getting too much Serotonin. Go back to your doctor and he can adjust your dosage. Check your blood pressure to see whether it is too low. ...Read more
Have been taking 20mg of Prozac for 8 mos...Makes me feel dizzy and numb. Would Lexapro (escitalopram) be a better fit?
Talk to your Doctor: There are many options for antidepressants & sometimes it takes several tries to find the best one for an individual patients that will cause the fewest side effects. Also, there could be some other reason than the medicaiton for your dizziness that needs to be addressed so that needs to be evaluated as well! ...Read more